# SDR O2G2004F00008

- Difficulty date: October 22, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N23YZ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600638
- Engine: Pwa JT15D1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 0228
- Condition: Worn
- Location: Nr 1 Wheel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUMBLE FROM LT MAIN GEAR.  REMOVED AND REPLACED MAIN WHEEL BEARING, WHEEL AND TIRE.
